# SDR GTIA020945

- Difficulty date: August 23, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - L1 AND R1 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED WIRES AND OPS CHECK GOOD.  (M)
